MathSciNet Relay Station
MathSciNet bibliographic data
MR2022712 (2004k:14088) 14M25 (14J60 14N30)
Di Rocco, Sandra; Sommese, Andrew J. Chern numbers of ample vector bundles on toric surfaces. Trans. Amer. Math. Soc. 356 (2004), no. 2, 587–598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement